MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER
Model Number OTV-S7V
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the video system center had poor quality video and the video image was interrupted.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Correction to manufacturing site - medwatch sections d3 and g1b -shirakawa (3002808148).
 
Additional Manufacturer Narrative
Correction to e1 (telephone number) of the initial report.See e1 for further details.Update to b5 of the initial report.See b5 for further details.This supplemental report is being submitted to provide the results of the device evaluation and the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus and the allegation reported in b5 was confirmed.Based on the results of the investigation, corrosion was observed in the video connector contacts.It is likely that phenomenon ¿image is interrupted¿ occurred because electrical communication could not be performed properly due to contact failure caused by corrosion on the video connector contacts.However, a definitive root cause could not be identified.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The reported issue occurred during preparation for use for a stent replacement procedure.The procedure was completed with a similar device with no procedural delay.

Brand Name
VISERA VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
odakura, nishigo-mura, 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
odakura, nishigo-mura,
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19945455
Report Number9610595-2024-15957
Device Sequence Number8074782
Product Code FET
UDI-Device Identifier04953170141546
UDI-Public04953170141546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/21/2024
09/06/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/22/2024
09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown